See Alike in...

Alike App

Browser

Bean69

540d

Does Anyone On Here Have ADHD And Take Stimulant Medication For It But Also Have Anxiety Issues Or PTSD. Was Any Of You Worried That Your Provider Wouldn't Perscribe A Stimulant Medication For Your ADHD Because You Also Had Anxiety Or Is This Not Somethin I Should Worry About

Top reply
    • Aaronb03

      540d

      I take Ritalin/concerta ONLY on days that I absolutely need it for work or school, and personally I've found if I take my 8hr extended release between 10 and 11 am, I don't get anxious, I can sleep, and I don't have an energy crash at night. I also have anxiety and I just talked to my Dr about my concerns with that, and I had to do some experimenting with what time to take it, and how much. I think extended release is better for anxiety bc you're not getting it all at once. I can't drink caffeine tho with my ADHD meds or I get jittery

    • Aaronb03

      540d

      I take Ritalin/concerta ONLY on days that I absolutely need it for work or school, and personally I've found if I take my 8hr extended release between 10 and 11 am, I don't get anxious, I can sleep, and I don't have an energy crash at night. I also have anxiety and I just talked to my Dr about my concerns with that, and I had to do some experimenting with what time to take it, and how much. I think extended release is better for anxiety bc you're not getting it all at once. I can't drink caffeine tho with my ADHD meds or I get jittery

    • SuicideShrimp

      540d

      Mine wouldn’t prescribe a stimulant because I had a coke addiction :( so I just stay struggle

    • whatsername

      540d

      you may have an issue if you also take an anti anxiety / benzo. they will give you the reasoning of a stimulant and a benzo are opposite drug treatments and may not prescribe them together. if youre not on anything for anxiety it probably wont be an issuw

    • MooPigeon

      540d

      I have ADHD, PTSD, anxiety and also a autonomic nervous system disorder that makes my heart rate higher. The only issue I’ve ever had getting my stimulant prescribed was because it can make your heart rate higher, so I had to get my cardiologist to “ok” the medication. Other than that I’ve never had issues with getting prescribed stimulants.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion